# SDR UPS04842067

- Difficulty date: February 28, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 69,092 hours, 46,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LOWER FUSELAGE SKIN IS BULGED AT STA 275 LONG 34R.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER, TRIPLER, INTERNAL DOUBLER FILLER AND SKIN FILLER IAW SAA SK 706-550 AND DC8-5330-20148-A.
